Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

I have fainted twice and when I exercise I get chest pains.

I have fainted twice and when I exercise I get chest pains, someone know what this is? I used to go to the gym 4 days a week. I also used to do aerobics but after I started to get pain in my chest so I had to stop all exercise activity. I have had billions of tests to my chest etc and they cannot find anything. I found out though that I have a merour. maybe spelt wrong. I cannot exercise and really want to to get into shape and loose weight as not exercising has caused me to put on weight quickly.
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
you have a murmur probably. You can still excercise mildly (taking the stairs instead of the lift, walking places) but no high-activity stuff. You may also have low OR high bloodpressure and not have eaten enough when you fainted. You can still lose weight by watching what you eat and doing simple mild excercise, but don't over-exhaust yourself.
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor